Facebook Pixel
EmpowHER Guest

My gf took all the two postinor 2 pills at a time, will it work?? If so what are the side effect if there are any??

By Anonymous September 27, 2014 - 2:36am
Rate This

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for seeking our advice regarding your concern.

Postinor 2 pills can be taken together or 12 hours apart, depending on the instructions on the package insert. Research conducted in 2009 by the World Health Organisation suggested that it is just as effective taking the two pills at the same time.

Some women may have spotting or bleeding within the first week of taking emergency contraception; most women will have their next period within seven days of when it is usually due.

Common side effects are tiredness, nausea and vomiting. Some patients have also experienced stomach pain, diarrhea, dizziness, headache, tender breasts, increased vaginal bleeding and skin reactions.

I hope this answers your question.


September 27, 2014 - 9:01am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!